Avatar universal
losing focus
please help I fell of my tapper and need to re-focus. was down to 2 and yesterday, snuck 8 to many. today my head hurts, and I could kick myself. I want this so bad, teach.
Cancel
15 Answers
Page 1 of 1
199177 tn?1332183097
wait i thought we had you almost off ? did you not use the taper schedule i did for you .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
271792 tn?1334983257
How did you sneak them? Wasn't someone holding them for you?

Tapering is so hard. Do youw ant to re-start the schedule, or go another route?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Your not the first or last to slip. Just get back up dust yourself off and hit restart. What are you on again?  If it was easy we wouldn't need this forum. I like your honesty.

Good luck,

Dove
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
193953 tn?1272078626
I have to tell you, I was taking so many hydros a day, it could have killed a horse. I went off cold turkey and I was miserable and that word is not enough for what I felt. I had some Hycotuss cough syrup and I took it in the amount that it said but I spread the doses out more and more and more. When I was done, I had no WD's except I can't get warm. While that sucks, it is better than feeling like I wanted to shoot myself! Well, so to speak...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
guyss I was really close and went to the Dr for a slow taper method. I should have someone holding them. Tomorow I will see that person. For know I will embrace that vic headache and go forward, either way I fell like sht,may as well fell bad but get better. I was scared to tell you guys thanx.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I got the fire back so many words of encouragement Thannx
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
271792 tn?1334983257
You go!!!! Yes, it is a good idea to have someone hold your meds. It is easier on the temptation, which is normal by the way.

Good Luck hun!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
390416 tn?1275188687
Like all said above...start it over. You can do it, as long as you're willing to fess up and try again, you aren't a failure, you're an addict! Dig deep, find the strength!
This is the FIRST day of the rest of your life! Go.......
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
237152 tn?1206654636
I am also on a taper schedule.  But my usage was so high even with a taper I ran out of pills way too soon.  So I called in a refill.  The automated system took it, but when I got to the pharmacy this morning they started questioning my usage.  I told them I forgot them at my sister's out of state, so they gave me a small amount until my prescription is actually due.  Another reason to want to quit.  I felt so stupid being questioned like that.  They know what's up, and I am humbled, for they are in the right.  I am the one with the problem.  But I don't want to continue the pharmacy to pharmacy routine, try to get them early, etc.  Now they are catching on and I feel stupid.  Just another reason to not be controlled by this stuff.  At least I can continue my taper schedule.  I started at 20 7.5/325 hydros per day and am dwn to 10.  Halfway there.  I just have to stay strong.  If this doesn't work, c/t it is.  But I can't stand the full blown w/d, so hopefully a slow taper will minimize them at least a little.  Good luck to you.  Fighting this demon is very hard, so don't worry about a lost battle.  Focus on the war.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
funny you should metion the pharmacy. Finally I just showed them the dr orders for tapering. I was like what ever I ll pay the out of pocket!  because of ins reasons. The pharmacist is really nice and I explained hey I messed up and this Dr is helping me. He said this is common and please just follow instrutions. But still this is the local pharmacy were I am always in the store and it was humbling.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
356054 tn?1218556075
Tapering is almost impossible without someones help. If you have access to getting your meds it is extremely tough. Some people have gone c/t for two days and then broke their pills in half and would only take a half when it became unbearable, just enough to help ease the w/d. They would do this for 2-3 days taking no more than the total of one whole pill and then c/t again and the w/d is much easier but you have to go without anything the first two days. Taking hot baths,reading books,jigsaw puzzles,lots of water to flush the body and starting a good vitamin before hand really help. Different things work for different people. What it takes is a very strong desire to quit and some grit and wil power. If you have easy access to the pills it is gonna be harder. When the withdrawls hit you will be looking everywhere for pills. Make sure you can't get them and you will make it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
do you realize how my you help people like me . You always respond and give great advice. Your input means alot. ps-there going sat to a very tuff friend. Thanx
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
356054 tn?1218556075
Good for you,if you need anything. I will give you any help I can. I can tell you that you will get through this. The above post draws out the c/t a little but it will get it over faster than the taper does but if your anything like me you have to have some alone time. I didn't leave the house for 4 days. I had a book that I could'nt put down and when I was reading I didn't think about the w/d's or pills at all. When i got uncomfortable I would take a hot shower,take some vitamins and go back to reading. It really wasn't that bad. Good luck teach I know you can do this. oh thanks for the kind words.~~John
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
356054 tn?1218556075
Good for you,if you need anything. I will give you any help I can. I can tell you that you will get through this. The above post draws out the c/t a little but it will get it over faster than the taper does but if your anything like me you have to have some alone time. I didn't leave the house for 4 days. I had a book that I could'nt put down and when I was reading I didn't think about the w/d's or pills at all. When i got uncomfortable I would take a hot shower,take some vitamins and go back to reading. It really wasn't that bad. Good luck teach I know you can do this. oh thanks for the kind words.~~John
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
237152 tn?1206654636
The pharmacy tech was a little snippy with me.  She immediately started asking how I'm taking them and how I can be out already?  She was very unfriendly about it.  I said I had just gotten home from vacation, where I accidently left them, so I don't have any.  She then huufed over to the pharmacist who said he would give me enough to get by until my refill is due.  I was 7 days early, and the funny thing is, I have never had any issues before today.  Of course, the pharmacy tech has had many heated arguments with my wife over the quality of her service, so maybe she was getting a little personal, I don't know.  It's just tough knowing they know you have a problem.  This was at Walgreens, so maybe because of the national chain status they are far less personable, I don't know.  I'm just tired of going to different Dr's and using different pharmacies.  My usage has gotten so high that a 90 count bottle only lasts a week.  That's crazy.  Even with 2 Dr's and 2 pharmacies I will run out 2 weeks early.  Then I would go 2 weeks without c/t, then go back to using, which is insane.  So I am tapering slowly in hopes the w/d's won't be so bad.  It's the devastatingly bad depression I fear the most.  And the pacing the floor because of cravings that I have a helluva time with.  It's a process that HAS to STOP.  I don't really enjoy them anymore either.  I just feel guilty when I take them, and no higher amount really helps, it just makes the anxiety of knowing that I will run out of pills sooner worse.  It's a horrible cycle.  One I never thought in a million years I would be stuck in.  I was "stronger" than that.  B.S.!!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA